# SDR FDEA201409252761

- Difficulty date: September 25, 2014
- Submitted: October 17, 2014
- Operation: Air carrier
- Aircraft: N785FD
- Make and model: Boeing 757222
- Aircraft serial: 26682
- Aircraft time: 68,836 hours, 25,096 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: 146N6100487
- Condition: Cracked
- Location: L4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L4 DOOR INTERNAL HANDLE BOX CUT OUT AFT EDGE INNER SKIN FOUND CRACKED AT EDGE.   REPAIRD IAW EA F-5210-T0311310 PART 1.  REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100.
